Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Expansions involving hypergeometric functions of two variables


Author: Arun Verma
Journal: Math. Comp. 20 (1966), 590-596
MSC: Primary 33.20
MathSciNet review: 0203103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0203103-8
PII: S 0025-5718(1966)0203103-8
Article copyright: © Copyright 1966 American Mathematical Society